# SDR CA981130025

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 311360201
- Condition: Failed
- Location: Turbine Section
- Part time: 25,386 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OPERATOR REPORTED HIGH ITT WITH SMOKE IN CABIN.  ENGINE SENT FOR INVESTIGATION AND REPAIR.  DISASSY FOUND ENG HAD SUFFERED EXTENSIVE DAMAGE FROM LP TURBINE STATOR ASSY REARWARDS AS A RESULT OF COINCIDENTAL FAILURES OF ONE OR MORE LP TURBINE BLADES.  SUBMITTER STATED IT IS NOT CLEAR WHETHER THIS WAS A PRIMARY FAILURE OF LP BLADES OR A BLADE FAILURE RESULTING FROM IMPACT DAMAGE FROM DEBRIS ARISING FROM A BURNT HP VANE OR A BURNT LP STATOR ASSY.  SECONDARY DAMAGE WAS SUBSTANTIAL WITH NR 6 AND NR 7 BEARING HOUSING SEPARATED INTO 3 DISCRETE PARTS.  PART TC:  35,083.
